Does anyone else out there have a mal-absorption condition after having a gastric bypass procedure and consequently needs excessively high doses of meds in order to experience pain relief?
Does anyone else out there have a mal-absorption condition?
- 31 Jan 2013 by Anonymous
- 2 February 2013
I know there can be serious absorption issues after gastric bypass - that is always a concern. Possibly a pain patch would help, such as the fentanyl patch, which gets changed every 2-3 days. There are also Actiq or Fentora for severe breakthrough pain. These contain Fentanyl and are absorbed through the mucous membranes in your mouth. These meds would work without needing to be absorbed in your intestines. There is another pain patch also - bupropion I believe - not sure of the name. Was your gastric bypass surgery successful - did it help with losing weight and reversing medical problems? Are your pain levels any lower because of the weight loss? I was told that I am not a candidate for it because of all the medications I am on. Best wishes - ElizaJane
I have 2 siblings with Chrone's disease. When I was increased to 3GMS of Celcept a day I started having diarrhea. I have had 2 bouts of NORO virus infection in the last 30 days and my Actonel gives me diarrhea every time I take it. I start my Benlysta infusions Feb 6 and I understand that a lot of people have severe abdomenal pain and diarrhea issues. I get to where I don't want to eat because of it. Among my list of specialists I see is a gastroenterologist who did a upper and lower endoscopy to assess my complaints. He put me on Bentyl, Protonix
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jun 2010 • 2 answers
Posted 13 Dec 2010 • 1 answer
Posted 23 Feb 2014 • 4 answers
Hi, I am a gastric bypass patient with an compromise absorption, pain management really all doctors?
Posted 8 Jun 2014 • 1 answer
Posted 18 Nov 2015 • 3 answers